# SDR ASAA0210292

- Difficulty date: November 9, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 07912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING EMERGENCY FLOOR TRACK LIGHTING IN THE FORWARD CABIN WILL NOT TEST.  REPLACED BROKEN WIRE SPLICE AT ROW 9, THEN LIGHTS TESTED NORMAL.  (M)
